# SDR 20000607SH009

- Difficulty date: May 16, 2000
- Submitted: June 7, 2000
- Operation: General aviation
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 14860011
- Part serial: 16723
- Condition: Inoperative
- Location: A/C Entrance
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEP ACTUATOR INOPERATIVE, INTERMITTENT.  REMOVED AND REPLACED.  (X)
